# SDR C2XA01IA034

- Difficulty date: January 14, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- Engine: Pwa PW118
- Engine time: 20,028 hours, 25,497 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481113
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Pump, Vickers
- Component part number: PV302229
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IAH - FLIGHT 2908, THE CREW REPORTED THAT THE NUMBER TWO ENGINE LOST OIL PRESSURE IN FLIGHT WITH A LARGE VISUAL OIL LOSS ON THE RIGHT SIDE OF THE AIRCRAFT.  THE CREW SHUTDOWN THE NUMBER TWO ENGINE BEFORE 40 PSID, AND RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE O-RING FOR THE ENGINE DRIVEN HYDRAULIC PUMP HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED O-RING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
